I'm at the end of a flare (hopefully) meaning my flare started about
2 months ago with all the regular symptoms - extra gas, extreme urgency, blood & mucous in stool, diarrhea 20+ times a day, waking up in the middle of the night to run to the bathroom, pain, fever, etc. I ended up having surgery for an abscess and that stopped the fevers along with antibiotics. I've been taking Humira for years but my GI dr put me on a booster dose (4x the normal amount) and started me on methotrexate and prednisone (along with folic acid).
For the past 2 weeks I've had increased constipation that has become constant - obviously I'm happy not to have diarrhea all the time but I'm wondering if anyone else has experienced this so quickly and if it's from the medicine. I've been on prednisone several times before over the years and while it has helped me get better in terms of stopping the diarrhea I haven't had this constipation before. This is total TMI but it's not so much hardened stool but very sticky and slow. Could it be the medication causing this? It doesn't seem to be listed as a side effect so thought I'd ask here.
I'd like to figure out when this will even out and go back to normal.